English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 58323/91876 (63%)
造訪人次 : 14072162      線上人數 : 46
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41446


    題名: Asymptotically pointwise optimal rules in the poisson process
    作者: 黃連成;Hwang, Leng-cheng
    貢獻者: 淡江大學數學學系
    關鍵詞: Asymptotically non-deficient;Asymptotically optimal;Asymptotically pointwise optimal;Bayes sequential estimation;Homogeneous Poisson process
    日期: 2001-02-01
    上傳時間: 2010-01-28 07:35:19 (UTC+8)
    出版者: Taylor & Francis
    摘要: The concept of asymptotic pointwise optimality in the discrete time processes provided by Bickel and Yahav (1967) is extended to the continuous time processes in the present paper. An asymptotically pointwise optimal (A.P.O.) rule is proposed in the homogeneous Poisson process. It is shown to be asymptotically optimal for the arbitrary priors and asymptotically non-deficient for the conjugate priors, expanding the discrete time processes of Bickel and Yahav (1968) and Woodroofe (1981) to accommodate the continuous time processes, respectively.
    關聯: Sequential Analysis 20(1-2), pp.13-23
    DOI: 10.1081/SQA-100102643
    顯示於類別:[數學學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    0KbUnknown277檢視/開啟
    index.html0KbHTML81檢視/開啟
    index.html0KbHTML61檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋